# SDR AALA201712059069

- Difficulty date: November 13, 2017
- Submitted: December 6, 2017
- Operation: Air carrier
- Aircraft: N278AY
- Make and model: Airbus A330-323
- Aircraft serial: 388
- Aircraft time: 76,510 hours, 10,657 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: F5367265600000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. DELAMINATED TOP LAYER FLOOR PANEL 241E BETWEEN FR. 31 TO FR. 33 AT LEFT BUTTLINE Y2462 TO LEFT BUTTLINE Y1959. REPLACED FLOOR PANEL 241E BETWEEN FR. 31 TO FR. 33 AT LEFT BUTTLINE Y2462 TO LEFT BUTTLINE Y1959 PER SRM 53-02-00-300-009 FIGURE 20109 AND IRM 9701 REVISION G.
